Two results on a class of Poisson structures on Lie groups

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)327-337
Number of pages11
JournalMathematische Zeitschrift
Volume210
Issue number1
DOIs
StatePublished - Dec 1 1992

Fingerprint

Poisson Structure
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{787394ba48664097b1b15b5af6a8d77f,
title = "Two results on a class of Poisson structures on Lie groups",
author = "Luen-chau Li",
year = "1992",
month = "12",
day = "1",
doi = "10.1007/BF02571801",
language = "English (US)",
volume = "210",
pages = "327--337",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

Two results on a class of Poisson structures on Lie groups. / Li, Luen-chau.

In: Mathematische Zeitschrift, Vol. 210, No. 1, 01.12.1992, p. 327-337.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Two results on a class of Poisson structures on Lie groups

AU - Li, Luen-chau

PY - 1992/12/1

Y1 - 1992/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249163376&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249163376&partnerID=8YFLogxK

U2 - 10.1007/BF02571801

DO - 10.1007/BF02571801

M3 - Article

AN - SCOPUS:51249163376

VL - 210

SP - 327

EP - 337

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -